Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
196 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the repercussions of overdosing on Tizanidine?

Hello. My wife was prescribed - Tizanidine / 4mg / 1-2 tablets / 2 times daily - for severe back pain yesterday / TUES. She took only one tablet initially at 3pm TUES. She took another tablet at 1am WED just a few hours ago. She just took another tablet at 4am. Has she mistakenly taken too many tablets at this time? She is 51 yrs old. She weighs 342 lbs. Before being prescribed this medicine, she was finding relief from the pain by taking - Acetaminophen / 500mg / 2 tablets -&- Ibuprofen / 200 mg / 3 tablets. Can she take these medicines with the Tizanidine to help with the pain?
Mon, 6 May 2019
Report Abuse
General Surgeon 's  Response
Hello,

* As there is already excess consumption of Tizanidine, I do not agree with further intake of the same before next 24 hours.
* Acetaminophen can be taken safely for headache relief, but that too in prescribed dosages by the doctor as liver toxicity can happen with repeated doses by self consumption.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Bhagyesh V. Patel, General Surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What are the repercussions of overdosing on Tizanidine?

Hello, * As there is already excess consumption of Tizanidine, I do not agree with further intake of the same before next 24 hours. * Acetaminophen can be taken safely for headache relief, but that too in prescribed dosages by the doctor as liver toxicity can happen with repeated doses by self consumption. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Bhagyesh V. Patel, General Surgeon